# SDR ASAA2015032311090

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,840 hours, 1,271 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN APU START HAS NO START WITH FAULT LIGHT.  FAULT LIGHT EXTINGUISHED AT GATE FOLLOWING POWER TRANSFER TO GROUND POWER.  SECOND START ATTEMPT, OPS NORMAL START, FOLLOWING 5 MIN OFF IAW QRH.  ACFT GROUNDED.  PERFORMED THE APU FIM TASK 49-40, 803 FAULT ISOL PROCEDURE. APU SHOWS FAULT 49-41012, CLEARED IN LATEST APU OPS.  START, FAULT CORRECTED.
